MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET
Catalog Number AM3127
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
An event was reported that occurred between 02-jul-2025 to 04-jul-2025.The reporter stated that a 11" (28 cm) appx 1.1ml, smallbore ext set w/3-port nanoclave¿ manifold, check valve, clave¿ clear, luer lock was broken and leaking an unspecified fluid/infusate during patient use.There was no report of any human harm.There were 2 occurrences of the same issue/failure mode with the same list and lot number of the product.
 
Additional Manufacturer Narrative
Investigation summary.Received two (2) used am3127 smallbore ext sets for inspection.One (1) of the sets had an incomplete insertion and fluid residuals were found inside of the male luer threads at the end of the manifold.The other set had the tubing broken off during decontamination.The tubing remained bonded in the bond pocket with the tubing tearing.The reported complaint of leakage can be confirmed on both sets.The probable cause on sample 1 is due to an incomplete insertion during assembly in the plant.The probable cause of leakage on sample 2 is due to an unintentional external force leading to partially torn tubing and a leak.A device history record review could not be conducted because no lot number(s) was/were identified.

Brand Name
11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22717781
Report Number9617594-2025-01618
Device Sequence Number9393636
Product Code FMG
UDI-Device Identifier00887709122949
UDI-Public00887709122949
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.
Patient SexUnknown